# SDR DXTA201710130001

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 9,894 hours, 65,987 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Condenser
- Part number: 8323712
- Condition: Odor
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENVIRONMENTAL SYSTEM SMELLED LIKE BURNING GLYCOL OR SOCKS. ODOR DISSIPATED AND RETURNED A COUPLE TIMES DURING FLIGHT.  REMOVED AND REPLACED WATER SEPARATOR CONDENSER IAW MM 21-50-00-6.  RAN AIRCRAFT APU AND ENGINES, OPS CHECKED CABIN BLEED AIR SYSTEM, OPS CHECKED GOOD, NO ABNORMAL ODORS COMING FROM THE BLEED AIR SYSTEM AT THIS TIME.
